# SDR IXXA08SMN004S

- Difficulty date: January 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING LOWER PANEL DELAMINATED AT STATION XF 219 TO XF 339.000.  REMOVED DAMAGED PANEL.  INSTALLED NEW PANEL IAW DC8 SRM 51-3-0, 51-3-1.
